# SDR SWAA2018102226156

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 51,142 hours, 30,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11078
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING OVERWING EMERGENCY LIGHT INOP.  RECONNECTED CONNECTOR PER AMM.
